• Publications
  • Influence
Ketamine-like effects after recreational use of methoxetamine.
Escitalopram causes fewer seizures in human overdose than citalopram
TLDR
At comparable ingested doses of the S-enantiomer, the symptom profile for citalopram and escITALopram intoxications is similar except for seizures that occur more frequently in citalsopram than in escitaloprams poisoning.
Seizures after single-agent overdose with pharmaceutical drugs: Analysis of cases reported to a poison center
TLDR
A retrospective review of acute single-agent exposures to pharmaceuticals reported to the Swiss Toxicological Information Centre between January 1997 and December 2010 found that antidepressants were frequently associated with seizures in overdose, but other pharmaceuticals, as mefenamic acid, were also associated with seizure in a considerable number of cases.
Acute plant poisoning: Analysis of clinical features and circumstances of exposure
TLDR
To identify which plants may lead to severe poisoning, and to define the clinical relevance of plant toxicity for humans in Switzerland, 42 193 cases of human plant exposure and 255 acute moderate, severe, and lethal poisonings were analyzed.
Acute Thiopurine Overdose: Analysis of Reports to a National Poison Centre 1995–2013
TLDR
It is shown that acute overdoses with thiopurines have a favourable outcome in the majority of cases and preliminary evidence that gastrointestinal decontamination with activated charcoal may reduce symptom development after overdose of these substances if patients present to medical services soon after ingestion is provided.
Acute toxicity associated with the recreational use of the novel dissociative psychoactive substance methoxphenidine
TLDR
Based on this case report and users’ web reports, and compatible with the chemical structure, methoxphenidine produces effects similar to those of the arylcyclohexylamines, as PCP.
Minimal Dose for Severe Poisoning and Influencing Factors in Acute Human Clozapine Intoxication: A 13-Year Retrospective Study
TLDR
Moderate and severe clozapine intoxications can already occur after ingestion of doses in the low therapeutic range, especially in patients older than 50 years, and have to be monitored for central nervous system depression, tachycardia, blood pressure abnormalities, respiratory depression, and QTc prolongation.
Accidental intakes of remedies from complementary and alternative medicine in children—analysis of data from the Swiss Toxicological Information Centre
TLDR
The data show that accidental, unintended intake of CAM remedies happened in children, but developed mostly harmlessly, and intoxications associated with manifestations were observed more frequently with herbal remedies than with homeopathic remedies.
...
1
2
3
4
...